# SDR 20000505SH028

- Difficulty date: March 9, 2000
- Submitted: May 5, 2000
- Operation: General aviation
- Aircraft: N4145A
- Make and model: Piper PA-28-181
- Aircraft serial: 2843150
- System (JASC): 3415 · High Speed Warning
- Part: Sensor
- Condition: Leaking
- Part time: 1,086 hours
- Component: Alt/Encoder, Narco
- Component part number: AR850
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STATIC SYSTEM LEAK GREATER THAN 100 FEET/MINUTE TRACED TO THIS UNIT.  AR850 ONLY TWO YEARS IN SERVICE SINCE AIRCRAFT WAS NEW.  AR850''''''''S ARE NOT KNOWN TO BE FAULTY IN THIS MANNER.  SUBMITER STATED  POSSIBLE NARCO FACTORY DEFECT IN ASSEMBLY OF SENSOR.  THIRD FAILURE KNOWN TO SUBMITTER.  (X)
